Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 19, NWS La Crosse, WI

May 14, 2007Vernon County, Wisconsin; Houston County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at May 14, 2007, 7:29 PM CDT for Vernon County, Wisconsin; Houston County, Minnesota. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2007, 7:29 PM CDT (00:29 UTC)
Expired
May 14, 2007, 8:15 PM CDT
In force
46 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

Counties Houston County, MN, Vernon County, WI

The radar

The La Crosse radar (KARX), 27 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 7:43 PM CDTTSTM WND GST 51Genoa, WI
May 14, 8:05 PM CDTTSTM WND DMG3 Sw Reno, MNTREE DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.5 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2007-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 841 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2007-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
841 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
2338 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 150029
SVRARX
MNC055-WIC123-150115-
/O.NEW.KARX.SV.W.0019.070515T0029Z-070515T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
729 PM CDT MON MAY 14 2007

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HOUSTON COUNTY IN SOUTHEAST MINNESOTA...
  VERNON COUNTY IN SOUTHWEST WISCONSIN...

* UNTIL 815 PM CDT

* AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
  RENO...OR ABOUT 12 MILES SOUTHEAST OF CALEDONIA...AND MOVING EAST
  AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CALEDONIA AND SPRING GROVE AROUND 730 PM...
  COUNTY ROADS K AND O AND RETREAT AROUND 735 PM...
  PURDY AND BRINKMAN RIDGE AROUND 740 PM...
  COON VALLEY AND RUNGE HOLLOW AROUND 745 PM...
  VIROQUA AND COUNTY ROADS B AND Y AROUND 750 PM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

LAT...LON 4367 9172 4350 9170 4350 9123 4344 9121
      4343 9067 4357 9068 4372 9042 4373 9126

$$

RABERDING
4 follow-up statements
000 
WWUS53 KARX 150044
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
744 PM CDT MON MAY 14 2007

MNC055-WIC123-150115-
/O.CON.KARX.SV.W.0019.000000T0000Z-070515T0115Z/
HOUSTON MN-VERNON WI-
744 PM CDT MON MAY 14 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR VERNON AND SOUTHERN HOUSTON COUNTIES...

AT 743 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR COUNTY ROADS O AND Y...OR 8 MILES NORTHWEST OF VIROQUA...MOVING
EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  VIROQUA AND COUNTY ROADS B AND Y AROUND 750 PM...
  WESTBY AND NEWRY AROUND 755 PM...
  COUNTY ROADS D AND P AND LIBERTY AROUND 800 PM...
  KICKAPOO CENTER AND HIGHWAY 82 AND COUNTY D AROUND 805 PM...
  ROCKTON AND POTTS CORNERS AROUND 810 PM...

LAT...LON 4367 9172 4350 9170 4350 9123 4344 9121
      4343 9067 4357 9068 4372 9042 4373 9126

$$

RABERDING
000 
WWUS53 KARX 150054
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
753 PM CDT MON MAY 14 2007

MNC055-WIC123-150115-
/O.CON.KARX.SV.W.0019.000000T0000Z-070515T0115Z/
HOUSTON MN-VERNON WI-
753 PM CDT MON MAY 14 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR VERNON AND SOUTHERN HOUSTON COUNTIES...

AT 751 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR ESOFEA...OR NEAR VIROQUA...MOVING EAST AT 45 MPH. DIME SIZED 
HAIL WAS REPORTED IN GENOA BY VERNON COUNTY EMERGENCY MANAGEMENT.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  COUNTY ROADS D AND P AND LIBERTY AROUND 800 PM...
  KICKAPOO CENTER AND HIGHWAY 82 AND COUNTY D AROUND 805 PM...
  ROCKTON AND POTTS CORNERS AROUND 810 PM...
  WILDCAT MOUNTAIN STATE PARK AND ONTARIO AROUND 815 PM...

LAT...LON 4367 9172 4350 9170 4350 9123 4344 9121
      4343 9067 4357 9068 4372 9042 4373 9126

$$

RABERDING
000 
WWUS53 KARX 150105
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
805 PM CDT MON MAY 14 2007

MNC055-WIC123-150115-
/O.CON.KARX.SV.W.0019.000000T0000Z-070515T0115Z/
HOUSTON MN-VERNON WI-
805 PM CDT MON MAY 14 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR VERNON AND SOUTHERN HOUSTON COUNTIES...

AT 800 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR VIROQUA...MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  KICKAPOO CENTER AND COUNTY ROADS D AND P AROUND 810 PM...
  WILDCAT MOUNTAIN STATE PARK AND ROCKTON AROUND 815 PM...

LAT...LON 4367 9172 4350 9170 4350 9123 4344 9121
      4343 9067 4357 9068 4372 9042 4373 9126

$$

RABERDING
000 
WWUS53 KARX 150113
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
813 PM CDT MON MAY 14 2007

MNC055-WIC123-150123-
/O.EXP.KARX.SV.W.0019.000000T0000Z-070515T0115Z/
HOUSTON MN-VERNON WI-
813 PM CDT MON MAY 14 2007

...THE SEVERE THUNDERSTORM WARNING FOR VERNON AND SOUTHERN HOUSTON
COUNTIES EXPIRES AT 815 PM CDT...

THE STORM WHICH PROMPTED THIS WARNING HAS WEAKENED AND NO LONGER
APPEARS CAPABLE OF PRODUCING SEVERE WEATHER.

STRONG STORMS ARE STILL POSSIBLE. THEREFORE...PERSONS ARE URGED TO
STAY TUNED TO YOUR FAVORITE MEDIA SOURCE FOR THE LATEST WEATHER
INFORMATION.

LAT...LON 4367 9172 4350 9170 4350 9123 4344 9121
      4343 9067 4357 9068 4372 9042 4373 9126

$$

RABERDING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 2:42 PM CDT, 4 hours 47 minutes earlier.

Area forecast discussion, May 14, 2:42 PM CDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
242 PM CDT MON MAY 14 2007

.SHORT TERM...THROUGH THURSDAY

FORECAST CONCERNS ARE WITH THE RAIN CHANCES TONIGHT AND TUESDAY AND
THEN AGAIN FOR WEDNESDAY AFTERNOON.

SURFACE ANALYSIS THIS AFTERNOON SHOWS AN AREA OF LOW PRESSURE
SOUTHEAST OF KBJI IN NORTH CENTRAL MINNESOTA. COLD FRONT EXTENDED
SOUTHWEST FROM THE LOW INTO WESTERN KANSAS. REGIONAL RADARS SHOWING
A THIN LINE OF SHOWERS FROM CENTRAL MINNESOTA INTO SOUTH DAKOTA
BEHIND THE FRONT.

12Z MODELS ARE PRESENTING SIMILAR SOLUTIONS BUT THE NAM SHOWS
BETTER RUN TO RUN CONTINUITY THAN THE GFS AND HAS BETTER SUPPORT
FROM THE OTHER MODELS SO HAVE LEANED TOWARD THIS MODEL.

UPPER LEVEL TROUGH COMING ACROSS THE NORTHERN ROCKIES THIS AFTERNOON
WILL PROGRESS EASTWARD WITH A LEAD SHORT WAVE TROUGH EJECTING OUT
ACROSS THE GREAT LAKES REGION TONIGHT. THIS WILL PUSH THE COLD
FRONT INTO THE FORECAST AREA THIS EVENING. THE WHOLE SYSTEM HAS A
POSITIVE TILT LEADING TO THE BEST FORCING ARRIVING JUST BEHIND THE
SURFACE FRONT. THE BEST PV ADVECTION IN THE 500-300 MB LAYER WILL
COME ACROSS THE REGION LATE TONIGHT AND TUESDAY MORNING.
AGEOSTROPHIC MOTIONS FROM THE UPPER LEVEL JET WILL BE MAXIMIZED
LATE TONIGHT AND EARLY TUESDAY MORNING AS THE AREA COMES UNDER THE
ENTRANCE REGION OF THE JET. A BAND OF LOW LEVEL FRONTOGENESIS WILL
SET UP ACROSS THE REGION TONIGHT BEHIND THE FRONT IN THE 1000-850
MB LAYER. THE FORCING IS NOT ALL THAT STRONG SO SOMEWHAT CONCERNED
THAT THE ACTIVITY THAT DEVELOPS MAY END UP BEING MORE SCATTERED IN
NATURE...BUT HAVE MAINTAINED THE LIKELY POPS AS BOTH THE SPC WRF
AND ARW WRF FROM 00Z/13 SUPPORTED THE SOLUTIONS OF THE 12Z
OPERATIONAL RUNS. CAPE AXIS IS EXPECTED TO REMAIN ACROSS THE
FORECAST AREA THROUGH THE NIGHT WITH THE NAM SHOWING A NARROW RIBBON
OF UP TO 1000 J/KG STILL PRESENT ACROSS THE EAST AT 09Z. VERY
LITTLE CIN DEVELOPS OVERNIGHT SO STORMS HAVE THE POTENTIAL TO REMAIN
SURFACE BASED THROUGH THE NIGHT. THE BEST SHEAR IS IN THE 0-3 KM
LAYER BUT IS RATHER WEAK BETWEEN 20 AND 25 KNOTS FOR MUCH OF THE
NIGHT. HOWEVER...LATE TONIGHT...THE NAM SHOWS AROUND 40 KNOTS
DEVELOPING ACROSS THE FAR EASTERN SECTIONS. ANY SEVERE THREATS
SHOULD BE LARGE HAIL AND DAMAGING WINDS.

THE WHOLE SYSTEM SLOWS DOWN TUESDAY AS A PIECE OF ENERGY BREAKS OFF
OF THE HUDSON BAY UPPER LEVEL LOW AND DROPS INTO THE TROUGH AXIS. AS
A RESULT...THE UPPER LEVEL TROUGH AXIS STILL WILL NOT HAVE CLEARED
THE AREA BY 00Z WEDNESDAY. THERE IS STILL A BAND OF WEAK
FRONTOGENESIS OVER THE AREA IN THE 850-500 MB LAYER THROUGH THE DAY.
THE BEST FORCING AHEAD OF THE UPPER LEVEL TROUGH WILL BE LIMITED TO
THE EASTERN PART OF THE FORECAST AREA AND MAINTAINED THE LIKELY POPS
FOR TUESDAY MORNING FOR THE AREA EAST OF AN OELWEIN TO MAUSTON LINE.
COULD STILL BE SOME LINGERING SHOWERS DURING THE AFTERNOON OVER THIS
SAME AREA SO KEPT THE LOW CHANCE POPS GOING.

THE SHORT WAVE TROUGH THAT DROPS INTO THE LONG WAVE TROUGH WILL
FINALLY WORK ACROSS THE GREAT LAKES REGION WEDNESDAY. TEMPERATURES AT
500 MB ARE SHOWN BY THE NAM TO DROP TO -25C OR COLDER AS THE COLD
POOL ALOFT COMES ACROSS. THIS SETS UP LAPSE RATES OF 7 C/KM UP
THROUGH 500 MB FOR CENTRAL WISCONSIN AND FEEL THIS IS ENOUGH TO
SUPPORT THE POSSIBILITY OF SOME SHOWERS FOR THE NORTHEAST PART OF THE
STATE. THE NAM BUFKIT SOUNDING FOR KCWA EVEN SHOWS A LITTLE CAPE BUT
VALUES OF LESS THAN 100 J/KG. ONLY ADDED SHOWERS FOR NOW...BUT LATER
SHIFTS MAY HAVE TO ADD SOME ISOLATED THUNDER IF THE CAPE SIGNAL
REMAINS CONSISTENT.

.LONG TERM...THURSDAY THROUGH MONDAY

LATEST SET OF MEDIUM RANGE MODELS ARE IN DECENT AGREEMENT THROUGH
THE PERIOD. HIGH PRESSURE AT THE SURFACE EXPECTED TO BE OVER THE
AREA EARLY IN THE PERIOD AND THEN SHIFT SOUTHEAST. MODELS ALL SHOW A
BACK DOOR COLD FRONT COMING INTO THE AREA SATURDAY AND SATURDAY
NIGHT. THE CONCERN WITH THIS FRONT WILL BE HOW FAR SOUTH IT WILL
MAKE IT BEFORE RETURNING TO THE NORTH AS A WARM FRONT EARLY NEXT
WEEK. WITH ALL THE MODELS SHOWING THE FRONT APPROACHING THE AREA OR
BEING IN THE AREA BY SATURDAY...ADDED SOME LOW CHANCE POPS IN FOR
THIS PERIOD ACROSS THE NORTHERN PART OF THE FORECAST AREA. THE
ECMWF AND THE DGEX ARE SLOWER TO LIFT THE FRONT BACK NORTH THAN THE
OPERATIONAL RUN OF THE GFS. THESE MODELS WOULD SUGGEST THE FRONT
WILL NOT LIFT BACK NORTH UNTIL MONDAY ONCE THE NEXT SYSTEM
APPROACHING FROM THE WEST STARTS TO DEEPEN. WILL KEEP SOME LOW
CHANCE POPS GOING ACROSS THE NORTH IN THE EVENT THE FRONT DOES MAKE
IT AS FAR SOUTH AS THE ECMWF SHOWS. ALSO LOWERED SOME DAYTIME HIGHS
FOR THE UPCOMING WEEKEND ANTICIPATING THE FRONT WITH SOME CLOUDS TO
BE IN THE AREA.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MNZ086-MNZ087-
     MNZ094-MNZ095.

IA...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR IAZ008-IAZ009-
     IAZ010-IAZ018-IAZ019-IAZ029.

&&

04
Hazardous weather outlook, May 14, 6:19 PM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LA CROSSE WI
619 PM CDT MON MAY 14 2007

WIZ017-029-034-042>044-151100-
ADAMS-CLARK-JACKSON-JUNEAU-MONROE-TAYLOR-
619 PM CDT MON MAY 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL PASS THROUGH THE AREA THIS EVENING. A
COUPLE OF THESE THUNDERSTORMS MAY BECOME SEVERE THROUGH 10 PM...WITH
LARGE HAIL OR DAMAGING WIND...BUT WIDESPREAD SEVERE WEATHER IS NOT
ANTICIPATED. THUNDERSTORMS CHANCES WILL CONTINUE THROUGH THE REST OF
THE NIGHT...BUT THE SEVERE THREAT WILL DIMINISH WITH TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FEW THUNDERSTORMS MAY LINGER INTO TUESDAY. HOWEVER NONE OF THESE
THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE. THUNDERSTORMS ARE AGAIN
POSSIBLE SATURDAY NIGHT...BUT IT IS TOO EARLY TO DETERMINE IF ANY OF
THESE STORMS WILL BE SEVERE.

PATCHY FROST MAY OCCUR AS A RESULT OF HIGH PRESSURE BUILDING INTO
THE AREA WEDNESDAY NIGHT...AS LOW TEMPERATURES ARE EXPECTED TO DROP
INTO THE 30S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL MOST LIKELY NOT BE NEEDED THIS EVENING.
HOWEVER...SPOTTER GROUPS AND COORDINATORS WILL NEED TO MONITOR
THUNDERSTORMS IN THE EVENING FOR THE NEED FOR A LOCALIZED
DEPLOYMENT.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041-
053>055-061-151100-
ALLAMAKEE-BUFFALO-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE-FILLMORE-
FLOYD-GRANT-HOUSTON-HOWARD-LA CROSSE-MITCHELL-MOWER-OLMSTED-RICHLAND-
TREMPEALEAU-VERNON-WABASHA-WINNESHIEK-WINONA-
619 PM CDT MON MAY 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND SOUTHWEST WISCONSIN

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL PASS THROUGH THE AREA THIS EVENING. A
COUPLE OF THESE THUNDERSTORMS MAY BECOME SEVERE THROUGH MIDNIGHT...
WITH LARGE HAIL OR DAMAGING WIND...BUT WIDESPREAD SEVERE WEATHER IS
NOT ANTICIPATED. THUNDERSTORMS CHANCES WILL CONTINUE THROUGH THE REST
OF THE NIGHT...BUT THE SEVERE THREAT WILL DIMINISH WITH TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FEW THUNDERSTORMS MAY LINGER INTO TUESDAY MORNING. HOWEVER NONE OF
THESE THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE. THUNDERSTORMS ARE
AGAIN POSSIBLE SATURDAY NIGHT...BUT IT IS TOO EARLY TO DETERMINE IF
ANY OF THESE STORMS WILL BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL MOST LIKELY NOT BE NEEDED THIS EVENING.
HOWEVER...SPOTTER GROUPS AND COORDINATORS WILL NEED TO MONITOR
THUNDERSTORMS IN THE EVENING FOR THE NEED FOR A LOCALIZED
DEPLOYMENT.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

BINAU

In the hours before

Local storm report, May 14, 6:56 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
656 PM CDT MON MAY 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     TSTM WND GST     LA CROSSE               43.83N 91.23W
05/14/2007  M54.00 MPH       LA CROSSE          WI   ASOS

0645 PM     TSTM WND DMG     LA CROSSE               43.83N 91.23W
05/14/2007                   LA CROSSE          WI   BROADCAST MEDIA

            TREE BRANCHES DOWN. SEVERAL REPORTS OF POWER LINES DOWN
            THROUGHOUT THE CITY.

&&

BINAU
Local storm report, May 14, 6:57 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
657 PM CDT MON MAY 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     ONALASKA                43.89N 91.22W
05/14/2007                   LA CROSSE          WI   BROADCAST MEDIA

            ROOF BLOWN OFF A WAREHOUSE

&&

BINAU
Local storm report, May 14, 7:19 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
719 PM CDT MON MAY 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     TSTM WND DMG     3 S NEILLSVILLE         44.52N 90.59W
05/14/2007                   CLARK              WI   LAW ENFORCEMENT

            LARGE TREE DOWN OVER A ROAD

&&

BINAU
Local storm report, May 14, 7:21 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
721 PM CDT MON MAY 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     CRESCO                  43.37N 92.12W
05/14/2007                   HOWARD             IA   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN IN THE TOWN OF CRESCO

&&

BINAU
Local storm report, May 14, 7:27 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
727 PM CDT MON MAY 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     TSTM WND GST     3 SSW SPRING GROVE      43.52N 91.66W
05/14/2007  M63 MPH          HOUSTON            MN   TRAINED SPOTTER

            NO REPORT OF DAMAGE

&&

BINAU

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:17 PM CDTSevere Thunderstorm WarningARXClark28 min
May 14, 9:41 PM CDTSevere Thunderstorm WarningARXCrawford49 min
May 14, 10:50 PM CDTSevere Thunderstorm WarningARXGrant25 min
May 14, 11:10 PM CDTSevere Thunderstorm WarningARXGrant35 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Severe Thunderstorm Warnings in Minnesota, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.